# SDR DALA2015042302907

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 55,159 hours, 10,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 SCRATCH ON EXTERNAL SURFACE OF BULK CARGO DOOR AT STA 1430 TO 1440 BETWEEN S-25L & S-26L.  1 SCRATCH REMOVED AND MEASURED THE REMAINING THICKNESS IS 0.068". ORIGINAL THICKNESS IS 0.071" FOUND WITHIN LIMIT IAW SRM 52-30-01, FIG 101.  HFEC INSPECTION CARRIED OUT IAW NDTM D634T301, REV 109, PART 6. 51-00-19 ON REWORKED AREA AND FOUND NO CRACK EVIDENT. REWORKED AREA PROTECTED IAW SRM 51-20-01.  1916322.
